MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL LUER-LOK; SYRINGE, PISTON

BD MEDICAL (BD WEST) MEDICAL SURGICAL LUER-LOK; SYRINGE, PISTON
Catalog Number 302832
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It is reported foreign matter.Description: pharmacy technician discovered what appears to be a circular substance adhered to the end of the plunger on the inside of the syringe.Additional information: diltiazem injectable solution.The fm was discovered when medication was pulled up in the syringe.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.A circular substance was reported to be adhered to the plunger tip on the interior of the syringe.To support the investigation, one sample without blister packaging and one photograph were received by the quality team for evaluation.A visual inspection was performed.The syringe rubber stopper exhibited a droplet of lubricant approximately 3 32 inch in size.The provided photograph corresponded to the returned sample.No other defects or imperfections were observed.The lubricant is medical grade and is applied to the inner wall of the syringe barrel and the rubber stopper during manufacturing.A device history record review was completed for material number 302832, lot 5317444.The review did not reveal any quality issues during production that could have contributed to the reported condition.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, no other similar events have been reported for this lot.Based on the investigation and analysis of the returned sample, the customer reported condition was confirmed, however, it is considered an acceptable imperfection.
 
Event or Problem Description
No harm or negative impact.

Brand Name
LUER-LOK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24472049
Report Number1911916-2026-00093
Device Sequence Number13339343
Product Code FMF
UDI-Device Identifier00382903028320
UDI-Public(01)00382903028320
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number302832
Device Lot Number5317444
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown